MathSciNet Relay Station
MathSciNet bibliographic data
MR704805 (85c:57001) 57M12 (57N10)
Montesinos, José María Representing $3$-manifolds by a universal branching set. Math. Proc. Cambridge Philos. Soc. 94 (1983), no. 1, 109–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement